MAUDE Adverse Event Report: ARTHREX, INC. DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO; DEPTH GAUGE

ARTHREX, INC. DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO; DEPTH GAUGE
Model Number DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, it was reported by an arthrex employee via email that for an ar-8943-15, depth device, 2.7 / 3.5 / 4.0 mm, low profile and an ar-2670, 2.7mm screw depth indicator, these 2 depth gauges in the clavicle fracture tray were inaccurate.This caused inaccuracies in screw length measured.This was detected during a clavicle fracture procedure on (b)(6) 2026.The procedure was completed successfully as they had to use x-ray to guess the appropriate screw length.4 screws were wasted due to wrong measurement, and the screws were too long.On (b)(6) 2026 - the 4 screws used were ar-8835-20 x 2, ar-8835-24 x 1 and ar- 8835l-20 x 1.They replaced the 4 screws that were too long in the primary surgery.As both the depth devices were unable to provide proper measurement, they had to rerevise by putting shorter screws and performing an x-ray check which caused the surgery to take longer than it was supposed to.The complaint initiator thinks it took longer than 15 minutes because the nurse went out to search for possible peel depth gauge and came back with no luck.The surgeon tried many times to get the correct length as well.They used x-ray multiple times at different angles to make sure the screw was not too long.

Brand Name
DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24441818
Report Number1220246-2026-00906
Device Sequence Number18735064
Product Code HTJ
UDI-Device Identifier00888867052253
UDI-Public(01)00888867052253(11)190612(10)011922
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO
Device Catalogue NumberAR-8943-15
Device Lot Number011922
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown